# SDR AALA202305302556

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 25,968 hours, 10,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR4984
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR DAMPER PRESSURE LOW. SERVICED DAMPER PER AMM 52-22-00.
